# SDR QXEA2011072200565

- Difficulty date: July 21, 2011
- Submitted: July 22, 2011
- Operation: Air carrier
- Aircraft: N423QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4153
- Aircraft time: 10,464 hours, 11,347 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 31P, FRAME TIE IN DOUBLER AT AFT SIDE OF FRAME X18.250 HAS CORROSION AND CORRODED HARDWARE.   REMOVED CORRODED HARDWARE REF SRM 51-41-00-00-01. REMOVED STR 31P FRAME TIE IN DOUBLER REF SRM 51-40-15-02-01 AND SRM 51-42-05-02-01.  FOUND OUT OF LIMITS REF SRM 53-20-03-00-01.  RECEIVED NEW PART AND MATCH DRILLED REF SRM 51-40-07-02-01.  TREATED AND INSTALLED REF SRM 51-21-10-02-01, 51-40-15-02-01 AND 51-42-05-02-01.
